# SDR AALA20010173

- Difficulty date: January 31, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LHR - RIGHT MAIN GEAR SLOW TO RETRACT TRIGGERING ECAM WARNING AND DOOR OPEN LIGHT.  STAYED ON FOR APPROX 1 MINUTE.  AIRCRAFT HAS BEEN INSPECTED AND FOUND TO BE IN A SAFE CONDITION FOR FERRY FLIGHT FROM LHR TO JFK FOR FURTHER TROUBLESHOOTING AND REPAIR OF RIGHT MLG DUE TO SLOW RETRACTION.  THIS FERRY FLIGHT IS AUTHORIZED BY SPOTTING MESSAGE NR 01-194.  INSPECTED RESTRICTOR VALVES FOR RIGHT MLG AND RT GEAR DOOR.  CLEANED DEBRIS FROM BOTH VALVES.  ACCOMPLISHED GEAR SWING SEVERAL TIMES.  ALL CHECKS NORMAL.  GREASED RIGHT MAIN GEAR TRUNNION.  (M)
